# SDR DALA2024051705302

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,251 hours, 29,738 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 MAIN AISLE OVERHEAD EXIT LIGHT INOP. CORRECTIVE ACTION: RESECURED LIGHT ASSY CONNECTION PER A319 AMM 33-51-13. AC OK FOR SERVICE. (5249532)
